MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number 26265
Medical Device Problem Codes Positioning Failure (1158); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent was not fully reconstrained.The stenosed target lesion was located in the non tortuous and non calcified biliary tract.Pre-dilatation was performed and a 8x60x75/ 6f wallstent rp endoprosthesis was advanced for treatment.During the stent implantation process, the stent delivery shaft had been advanced to the end, however, the stent was not deployed although the physician tried to deploy it three times.The stent was not able to be fully reconstrained when removed from the patient's body.The procedure was completed with another of same device.There were no patient complications reported and the patient status was stable.
 
Additional Manufacturer Narrative
(b)(6).
 
Additional Manufacturer Narrative
Device evaluated by mfr.: a reduced wallstent device was returned for analysis.A visual and tactile examination identified multiple shaft kinks along the length of the shaft.The device was received with the stent deployed from the delivery system.The deployed stent was not returned for analysis.This concludes the product analysis.
 
Event or Problem Description
It was reported that the stent was not fully resconstrained.The stenosed target lesion was located in the non tortuous and non calcified biliary tract.Pre-dilatation was performed and a 8x60x75/ 6f wallstent rp endoprosthesis was advanced for treatment.During the stent implantation process, the stent delivery shaft had been advanced to the end, however, the stent was not deployed although the physician tried to deploy it three times.The stent was not able to be fully reconstrained when removed from the patient's body.The procedure was completed with another of same device.There were no patient complications reported and the patient status was stable.

Brand Name
WALLSTENT RP ENDOPROSTHESIS
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key14552292
Report Number2134265-2022-05753
Device Sequence Number15147315
Product Code FGE
UDI-Device Identifier08714729406396
UDI-Public08714729406396
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2023
Device Model Number26265
Device Catalogue Number26265
Device Lot Number0027601264
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer07/20/2022
Initial Report FDA Received Date05/31/2022
Supplement Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale
Patient Weight73 KG